Hi to all...hope you are all having a decent day. I am hoping someone can help me. I am taking Savella. Dr had me on 25 mg, once a day for a whole month and now he has changed my dose to 50 mg in the day and 25 at night for 2 weeks...then wants me to go to the 50/50 per day. I just started in increased dose on Saturday...and today is Monday. In that length of time my weight is up 5 pounds. I have not eaten anything crazy or out of the normal. I had lap band surgery just over a year ago so I try really hard to keep an eye on my diet...and my intake is limited. I did notice a 2 pound increase over the first month at the lower dose but am blown away by a 5 pound increase since Friday. I have read alot of stuff on Savella and seems that weight gain is not a "normal" side effect but is experienced by some users. I am just curious if any of you had similar problems when you increased your dosage?...and if so...did it continue...or balance out once your body gets used to the new dose. I dont' know if it is from this med or not but it is not what I wanted to see. Wouldn't you know it was my one year check up with the weight loss dr today too...UHG.
I am also wondering how long it took for some of you to notice if it helps you? Did it take getting to the max dose before you could tell? I am not sure why my dr kept me at the 25 for a whole month but I am not sure if I can really tell much of a difference yet...but I am still holding out hope. Thanks ahead of time for any help you are able to offer.